# SDR ASAA2024040149505

- Difficulty date: April 1, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 141A79006
- Part serial: 41278
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL ACCESS PANEL 114AC HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-10-14. ORG THICK 0.060. REMOVED 0.004 REMAINING THICK 0.056. WITH IN LIMITS IAW B737-800 SRM 53-10-14. ALODINED IAW B737-800 AMM 51-21-41. PRIMED IAW B73-800 SRM 53-10-14. APPLIED TOP COAT IAW B737-800 AMM 51-21-73 THIS IS A CAT B REPAIR DVI REQUIRED EVERY 6,600 FLIGHT CYCLES IAW B737--800 SRM 53-10-14.
